# SDR SWAA2024092742338

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8842L
- Make and model: Boeing 737-8
- Aircraft serial: 67793
- Aircraft time: 5,671 hours, 3,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OUTBOARD FLIGHT ATTENDANT FLASHLIGHT DOES NOT TEST<[01] OK TO CONTINUE PER MEL 25-64-02A SP1B AUTHORIZATION 215939;[02] REPLACED BATTERY IN FLASHLITE PER MM 25-64-00 OPS. CHECK GOOD. MEL 25-64-02A CLEAR.
